Alert archive / Kansas / High Wind Warnings in 2022
High Wind Warning 1, NWS Goodland, KS
NWS Goodland, KS issued this high wind warning at Jan 4, 2022, 11:54 AM MST for Dundy County, Hitchcock County, Red Willow County, Nebraska; 4 counties in Kansas; Kit Carson County, Yuma County, Colorado. It took effect at Jan 4, 2022, 12:00 PM MST. It was in force for 5 hr. 36 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 4, 2022, 11:54 AM MST (18:54 UTC)
- In effect from
- Jan 4, 2022, 12:00 PM MST
- Expired
- Jan 4, 2022, 5:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Goodland, KS
Counties Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 49 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 4, 12:00 PM MST | NON-TSTM WND GST 59 | 21 Nw Max, NE | ENDERS 10SW NE MESONET STATION. |
| Jan 4, 12:02 PM MST | NON-TSTM WND GST 58 | 1 Nnw Wray, CO | K2V5 MEASURED 50 KNOT WIND GUST. |
| Jan 4, 12:08 PM MST | DUST STORM | 5 S Wheeler, KS | LOCALIZED AREA OF NEAR ZERO VISIBILITY AS DUST BLOWS OFF OF A LOCAL FIELD. |
| Jan 4, 12:30 PM MST | DUST STORM | 1 E Mcdonald, KS | SHERIFF REPORTED LOW VISIBILITY AROUND 1/4 TO 1/2 OF A MILE NEAR MCDONALD. |
| Jan 4, 12:30 PM MST | DUST STORM | 2 N Atwood, KS | MESONET STATION KADT ATWOOD-RAWLINS COUNTY CITY-COUNTY. 1SM VISIBILITY DUE TO BLOWING DUST. 53 MPH WIND GUST. |
| Jan 4, 12:35 PM MST | NON-TSTM WND GST 58 | 3 N Colby, KS | AWOS STATION KCBK 2 N COLBY. ALSO REPORTED 7 MILE VISIBILITY. |
| Jan 4, 12:35 PM MST | NON-TSTM WND GST 58 | 3 N Colby, KS | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 3 N COLBY. AWOS STATION KCBK 2 N COLBY. ALSO REPORTED 7 MILE VISIBILITY FROM DUST. |
| Jan 4, 12:35 PM MST | NON-TSTM WND GST 62 | 2 Nw Wray, CO | AWOS STATION K2V5 2 NW WRAY. |
| Jan 4, 12:40 PM MST | NON-TSTM WND GST 55 | 2 E Mccook, NE | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 E MCCOOK. KMCK. ALSO REPORTED 5 MILE VISIBILITY FROM DUST. |
| Jan 4, 12:40 PM MST | NON-TSTM WND GST 55 | 2 E Mccook, NE | KMCK. ALSO REPORTED 5 MILE VISIBILITY. |
| Jan 4, 12:50 PM MST | DUST STORM | 2 N Atwood, KS | MESONET STATION KADT ATWOOD-RAWLINS COUNTY CITY-COUNTY. 1/2 SM VISIBILITY DUE TO BLOWING DUST. |
| Jan 4, 12:50 PM MST | NON-TSTM WND GST 59 | 2 N Atwood, KS | MESONET STATION KADT ATWOOD-RAWLINS COUNTY CITY-COUNT. 1/2 SM VISIBILITY DUE TO BLOWING DUST. |
| Jan 4, 12:53 PM MST | NON-TSTM WND GST 62 | 2 E Mccook, NE | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 E MCCOOK. ASOS STATION KMCK MCCOOK AIRPORT. 5SM VISIBILITY DUE TO BLOWING DUST. |
| Jan 4, 12:53 PM MST | NON-TSTM WND GST 62 | 5 S Burlington, CO | ASOS STATION KITR BURLINGTON CO AIRPORT. |
| Jan 4, 1:15 PM MST | DUST STORM | Rexford, KS | OFF-DUTY NWS EMPLOYEE ESTIMATED VISIBILITY AS LOW AS 1 TO 1.5 MILE. |
| Jan 4, 1:15 PM MST | NON-TSTM WND GST 64 | 2 Nw Wray, CO | AWOS STATION K2V5 2 NW WRAY. 7SM VISIBILITY DUE TO BLOWING DUST. |
| Jan 4, 1:17 PM MST | NON-TSTM WND GST 60 | 1 Ne Goodland, KS | KGLD. |
| Jan 4, 1:26 PM MST | NON-TSTM WND GST 59 | 1 Sse Saint Francis, KS | KSYF. VISIBILITY OF 3 SM DUE TO BLOWING DUST. |
| Jan 4, 1:29 PM MST | NON-TSTM WND GST 69 | 2 E Mccook, NE | ASOS STATION KMCK MCCOOK AIRPORT. |
| Jan 4, 1:29 PM MST | NON-TSTM WND GST 69 | 2 E Mccook, NE | ASOS STATION KMCK MCCOOK AIRPORT. 5 SM VISIBILITY DUE TO BLOWING DUST. |
| Jan 4, 1:30 PM MST | NON-TSTM WND GST 68 | 3 Wnw Trenton, NE | WEATHER UNDERGROUND STATION KNETRENT7. |
| Jan 4, 1:30 PM MST | NON-TSTM WND GST 69 | 2 Nnw Atwood, KS | WEATHER UNDERGROUND STATION KKSATWOO3. |
| Jan 4, 1:35 PM MST | DUST STORM | 11 Nw Saint Francis, KS | VISIBILITY REDUCED DOWN TO 1 MILE OR LESS BETWEEN MILE MAKERS 220 AND 226 ON HWY 27. |
| Jan 4, 1:40 PM MST | DUST STORM | 4 S Wheeler, KS | VISIBILITY REDUCED TO NEAR-ZERO VISIBILITY FOR 100-200 YARDS ALONG HWY 27. |
| Jan 4, 1:42 PM MST | NON-TSTM WND GST 66 | 1 Ne Goodland, KS | KGLD. REPORTED VISIBILITY OF 7SM DUE TO BLOWING DUST. |
| Jan 4, 2:34 PM MST | NON-TSTM WND GST 66 | 2 Sse Yuma, CO | AWOS STATION K2V6 1 SE YUMA. VISIBILITY DOWN TO 2 MILES DUE TO BLOWING DUST. |
| Jan 4, 2:35 PM MST | NON-TSTM WND GST 59 | 3 N Colby, KS | AWOS STATION KCBK 2 N COLBY. |
| Jan 4, 2:50 PM MST | NON-TSTM WND GST 70 | 13 N Edson, KS | OFF-DUTY NWS EMPLOYEE. |
| Jan 4, 2:53 PM MST | NON-TSTM WND GST 58 | 1 Nne Goodland, KS | ASOS STATION KGLD GOODLAND. |
| Jan 4, 2:55 PM MST | NON-TSTM WND GST 52 | 2 Nw Wray, CO | AWOS STATION K2V5 2 NW WRAY. VISIBILITY DOWN TO 2 MILES DUE TO BLOWING DUST. |
| Jan 4, 3:08 PM MST | NON-TSTM WND GST 58 | Saint Francis, KS | AWOS STATION KSYF ST. FRANCIS CITY. VISIBILITY DOWN TO 4 MILES DUE TO BLOWING DUST. |
| Jan 4, 3:31 PM MST | NON-TSTM WND GST 59 | 1 Nne Goodland, KS | ASOS STATION KGLD GOODLAND. 9 SM VISIBILITY DUE TO BLOWING DUST. |
| Jan 4, 3:52 PM MST | NON-TSTM WND GST 53 | 1 Nne Goodland, KS | ASOS STATION KGLD GOODLAND. VISIBILITY DOWN TO 5 MILES DUE TO BLOWING DUST. |
| Jan 4, 4:08 PM MST | NON-TSTM WND GST 58 | 2 E Mccook, NE | ASOS STATION KMCK MCCOOK AIRPORT. |
| Jan 4, 4:09 PM MST | NON-TSTM WND GST 49 | 3 N Colby, KS | AWOS STATION KCBK 2 N COLBY. VISIBILITY DOWN TO 4 MILES. |
| Jan 4, 4:09 PM MST | NON-TSTM WND GST 49 | 3 N Colby, KS | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 3 N COLBY. AWOS STATION KCBK 2 N COLBY. VISIBILITY DOWN TO 4 MILES DUE TO BLOWING DUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3536 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
395 WWUS73 KGLD 041854 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 1154 AM MST Tue Jan 4 2022 COZ090-091-KSZ001-002-013-014-NEZ079-080-050000- /O.NEW.KGLD.HW.W.0001.220104T1900Z-220105T0000Z/ Yuma-Kit Carson-Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock- Including the cities of Yuma, Wray, Burlington, St. Francis, Bird City, Atwood, Goodland, Colby, Benkelman, Culbertson, Trenton, Stratton Ne, and Palisade 1154 AM MST Tue Jan 4 2022 /1254 PM CST Tue Jan 4 2022/ ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...In Kansas, Cheyenne, Rawlins, Sherman and Thomas Counties. In Colorado, Yuma and Kit Carson Counties. In Nebraska, Dundy and Hitchcock Counties. * WHEN...Until 5 PM MST /6 PM CST/ this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...blowing dust is also possible causing reductions in visibility. Air quality may become poor. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
2 follow-up statements
394 WWUS73 KGLD 042042 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 142 PM MST Tue Jan 4 2022 NEZ081-050000- /O.EXA.KGLD.HW.W.0001.000000T0000Z-220105T0000Z/ Red Willow- Including the city of McCook 242 PM CST Tue Jan 4 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 70 mph. * WHERE...Red Willow County. * WHEN...Until 5 PM MST /6 PM CST/ this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing dust is also possible causing reductions in visibility. Air quality may become poor. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ090-091-KSZ001-002-013-014-NEZ079-080-050000- /O.CON.KGLD.HW.W.0001.000000T0000Z-220105T0000Z/ Yuma-Kit Carson-Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock- Including the cities of Yuma, Wray, Burlington, St. Francis, Bird City, Atwood, Goodland, Colby, Benkelman, Culbertson, Trenton, Stratton Ne, and Palisade 142 PM MST Tue Jan 4 2022 /242 PM CST Tue Jan 4 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... * WHAT...Northwest winds 30 to 40 mph with gusts up to 70 mph expected. * WHERE...In Kansas, Cheyenne, Rawlins, Sherman and Thomas Counties. In Colorado, Yuma and Kit Carson Counties. In Nebraska, Dundy and Hitchcock Counties. * WHEN...Until 5 PM MST /6 PM CST/ this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing dust is also possible causing reductions in visibility. Air quality may become poor. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
727 WWUS73 KGLD 042355 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 455 PM MST Tue Jan 4 2022 COZ090-091-KSZ001-002-013-014-NEZ079>081-050100- /O.EXP.KGLD.HW.W.0001.000000T0000Z-220105T0000Z/ Yuma-Kit Carson-Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock- Red Willow- Including the cities of Yuma, Wray, Burlington, St. Francis, Bird City, Atwood, Goodland, Colby, Benkelman, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 455 PM MST Tue Jan 4 2022 /555 PM CST Tue Jan 4 2022/ ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST /6 PM CST/ THIS AFTERNOON... Wind gusts in excess of 58 mph are no longer expected. Therefore, the High Wind Warning will be allowed to expire on time. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this high wind warning went out at Jan 4, 10:15 AM MST, 1 hour 39 minutes earlier.
Area forecast discussion, Jan 4, 10:15 AM MST, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Goodland KS 1015 AM MST Tue Jan 4 2022 .UPDATE... Issued at 1010 AM MST Tue Jan 4 2022 Forecast through the rest of today is generally on track. Northwest winds gusting up to 40 have developed within the last hour with current temperatures ranging from the lower 40s in Gove county to the lower and middle 50s across Dundy county and Cheyenne county Kansas. The main change to the forecast today was to add patchy blowing dust to the forecast for areas generally along and north of Interstate 70. Local ongoing research into blowing dust/dust storms favors the possibility of blowing dust in this area with the source region somewhere up around Fort Morgan and Sterling, Colorado. Downstream of this area soil moisture at the surface should be dry enough from recent snow melt to support some lofting of the dirt into the atmosphere and get carried downstream into areas along and north of the interstate. Best time for this is somewhere in the 18z-22z timeframe. Otherwise, am still expecting wind gusts of 35 to 55 mph with a few higher gusts possible. High temperatures are expected to be in the upper 40s to around 60, warmest in the Norton and Hill City areas. && .SHORT TERM...(Today through Wednesday) Issued at 307 AM MST Tue Jan 4 2022 Latest satellite and upper air analysis show a trough moving onto the Plains. Accompanying the trough was a corridor of cloud cover. A cold front was moving south through Montana. Behind the front light to moderate snow was falling. Today a pre-frontal trough will move through the forecast area in the morning. Behind the trough winds will turn to the north and increase. During the early afternoon northwest winds will reach a peak, then gradually decline through the afternoon. Low level lapse rates, plus CAA from the snow pack to the northwest of the forecast area, lower confidence that wind gusts of 58 MPH will occur. The CAA from the snowpack should cause the lapse rates just off the surface to become more stable and thus limit some of the mixing of the stronger winds to the ground. Another limitation is by the time the stout inversion mixes out, the high winds should be above the mixed layer for the most part. The RAP model brings the high winds through earlier, closer to noon. If this happens the high winds may mix down because these winds will be much closer to the surface compared to the afternoon. However the HREF and model consensus have the highest wind gusts occurring in the early afternoon, so trended the forecast that direction. In addition, a probability assessment of the likelihood of wind gusts exceeding 57 MPH is around 20% for Yuma, with lower probabilities to the east. With the above considerations in mind, confidence is just low enough to not issue a high wind warning for Yuma County. However, cannot rule out an infrequent gust of 58 MPH occurring in the Yuma area during the early afternoon. Wind gusts for the most part should be around 55 MPH. Otherwise highs will be slightly warmer today than yesterday. The relative humidity will fall to just under 20% for Sherman and parts of the surrounding counties. Due to the localized nature of the lower relative humidity, do not plan to issue a fire weather hazard at this time. Blowing dust could occur with the very strong winds today, mainly in the northwest quadrant of the forecast area. The one uncertainty is will the low level lapse rates be unstable enough to promote mixing of the dust upward. If they are not, the dust will likely not get off the ground. The upwind snowpack will have an impact on the temperatures, the question is how much of an impact given the melting from yesterday. Tonight the cold front, currently in Montana, will sweep through the forecast area. Behind the front the northwest winds will gradually decline and turn to the southwest. Behind it lows will be around 10 degrees. Wednesday highs will be much colder than today due to the cooler air mass in place. Current forecast may still be slightly on the warm side. During the afternoon a weak upper level trough will move trough and an arctic front will begin to move in from the north. Isentropic lift will accompany the front, and the environment over the northern part of the forecast area will begin to saturate due to moisture and continued CAA. This should cause snow to move in from the north with the isentropic lift and saturated environment. Wednesday evening an arctic front will move through the rest of the forecast area. Behind it snow will move through as well. Isentropic lift will be strongest, and last the longest over the northeast half of the forecast area. Meanwhile there will be some frontogenesis, however at this point it appears to be rather disorganized. There may be some pockets of convective instability, or near convective instability. This could add to the snow amount potential. Based on the quick moving nature, the short duration of the convective instability, and the disorganized frontogenesis, snow fall amounts will be on the light side. The current forecast for snow totals has not changed much over the last day or so, which adds confidence to the forecast. Isentropic lift will end from west to east after midnight as the upper level trough axis moves through. This will cause snow to end from west to east after midnight. Aside from the snow, wind chills will be between -15F and -25F. This will make for a miserable night and morning on Thursday. On a side note, the winds for Wednesday evening may not be high enough. A shallow mixed layer forms behind the arctic front and rapid pressure rises occur behind the front of 10-20mb per six hours. Am thinking this will generation gusty winds, which could be stronger than the forecast. The current forecast is already higher than most model data. These winds will likely lead to blowing snow. After midnight the mixed layer winds decline and the rapid pressure rises move south of the forecast area. .LONG TERM...(Thursday through Monday) Issued at 115 AM MST Tue Jan 4 2022 Thursday will be the coldest day of the period with Arctic air entrenched in the area. Highs will be in the teens. However, temperatures will quickly rebound as a ridge rebuilds over the central CONUS for Friday and Saturday. It will be breezy on Saturday behind the next front which will be mainly dry. Models do suggest some very light sprinkles or flurries possible with the upper trough Saturday night/Sunday morning, but impacts should be minimal. Only a slight cool down expected behind the front for Sunday with highs in the lower 40s, then warming into the 50s for Monday under shortwave ridging. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1010 AM MST Tue Jan 4 2022 KGLD...VFR conditions through the period. Northwest winds gusting up to 45kts or so from taf issuance through the afternoon will subside quickly this evening, falling below 12kts. After midnight winds back to the west at speeds up to 10kts. For Wednesday morning winds continue to back to the southwest then southeast with speeds increasing late where gusts up to 30kts possible. KMCK...VFR conditions through the period. West-northwest winds gusting up to 40kts or so from taf issuance through the afternoon will subside quickly this evening, falling below 12kts. After midnight winds remain from the northwest at speeds up to 10kts. For Wednesday morning winds become light and variable early then establish an east-northeast direction at speeds up to 10kts. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...99 SHORT TERM...JTL LONG TERM...024 AVIATION...99
Hazardous weather outlook, Jan 4, 9:40 AM MST, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 940 AM MST Tue Jan 4 2022 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051300- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 940 AM MST Tue Jan 4 2022 /1040 AM CST Tue Jan 4 2022/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY AND TONIGHT... Very strong northwest winds gusting up to 55 mph are expected over Yuma, Dundy, and Cheyenne counties this afternoon. Peak wind gusts will occur during the early afternoon. An infrequent gust close to 60 MPH cannot be ruled out for Yuma County. Elsewhere, wind gusts of 35 to 50 mph are expected. Blowing dust producing reduced visibilities will be possible through mid afternoon, mainly along and north of Interstate 70. Near critical fire weather conditions are expected through this afternoon for Sherman and Wallace counties in Kansas, Kit Carson and Cheyenne counties in Colorado. Outdoor burning is not advised. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Up to three inches of snow may occur for Red Willow and parts of Hitchcock and Norton counties Wednesday night. Reduced visibility in the falling and blowing snow is likely. Wind chill readings Thursday morning are expected to fall into the 15 to 25 below zero range. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. We would appreciate any reports of blowing dust via telephone and social media.
In the hours before
Local storm report, Jan 4, 11:12 AM MST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1112 AM MST TUE JAN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM DUST STORM 5 NNW SAINT FRANCIS 39.83N 101.84W
01/04/2022 CHEYENNE KS PUBLIC
VISIBILITY DOWN TO BETWEEN 0 AND 1SM DUE TO
BLOWING DUST REPORTED ALONG KS-27.
&&
MRCLocal storm report, Jan 4, 11:31 AM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1131 AM MST TUE JAN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM NON-TSTM WND GST 2 NW WRAY 40.10N 102.25W
01/04/2022 M51 MPH YUMA CO AWOS
AWOS STATION K2V5 2 NW WRAY.
&&
MRCLocal storm report, Jan 4, 11:35 AM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1135 AM MST TUE JAN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM NON-TSTM WND GST 17 N FLAGLER 39.53N 103.02W
01/04/2022 M52 MPH KIT CARSON CO MESONET
MESONET STATION EW7003 17 N FLAGLER.
&&
MRCLocal storm report, Jan 4, 11:42 AM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1142 AM MST TUE JAN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM NON-TSTM WND GST 5 S BURLINGTON 39.23N 102.28W
01/04/2022 M54 MPH KIT CARSON CO ASOS
ASOS STATION KITR BURLINGTON CO AIRPORT. 6SM
VISIBILITY.
&&
MRCLocal storm report, Jan 4, 11:48 AM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1148 AM MST TUE JAN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST SAINT FRANCIS 39.77N 101.80W
01/04/2022 M52 MPH CHEYENNE KS AWOS
AWOS STATION KSYF ST. FRANCIS CITY.
&&
MRCLocal storm report, Jan 4, 11:54 AM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1154 AM MST TUE JAN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM NON-TSTM WND GST 5 S BURLINGTON 39.23N 102.28W
01/04/2022 M62 MPH KIT CARSON CO ASOS
ASOS STATION KITR BURLINGTON CO AIRPORT. 4SM
VISIBILITY.
&&
MRCThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 2:30 PM MST | Wind Chill Advisory | GLD | Dundy, Hitchcock, Red Willow | 45 hr |
Nearby
High Wind Warnings in Kansas, 2022High Wind Warnings in Nebraska, 2022High Wind Warnings in Colorado, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.